# SDR SWAA2021110122368

- Difficulty date: September 24, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 66,751 hours, 39,284 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 241EF AT PASSENGER CABIN.   EVALUATED FLOOR PANEL 241EF AT PASSENGER CABIN AND FOUND WITHIN LIMITS TO REPAIR IAW SRM 53-00-50-2R-1 REPAIR 1; PARA. 1.A. REPLACED FLOOR PANEL 241EF  INSTALLATION FLOOR PANEL 241EF IS DOCUMENTED ON TTG8Q00699XK.
